Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yeldan O, Colorni A, Lue A, Rodaro E. A stochastic continuous cellular automata traffic flow model with a multi-agent fuzzy system. In: EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris. Vol Procedia - Social and Behavioral Sciences vol. 54.; 2012. p. pp. p. 1350-1359p. Edit
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
Yakubovich SB. On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. On the index integral transformation with Nicholson's function as the kernel. J. Math. Anal. Appl.. 2002;269:689-701.
[2014-15] Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli, Euler numbers and Riemann zeta -values .
Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform. Sarajevo J. Math.. 2007;3(16):215-232.Edit
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
Yakubovich SB, Gusarevich L.. On convolution integral equations associated with the Kontorovich-Lebedev transform. In: Boundary value problems, special functions and fractional calculus (Russian) (Minsk, 1996). Belorus. Gos. Univ., Minsk; 1996. 3. p. 391-400p. Edit
Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators. J. Math. Anal. Appl.. 2013;403:333-343.
Yakubovich SB, Luchko Y.. Operational properties of convolution for the Kontorovich-Lebedev transformation. Dokl. Akad. Nauk Belarusi. 1994;38:19-23, 122-123.Edit
[2004-10] Yakubovich SB. An analog of the Hausdorff-Young theorem for the Lebedev integral .
Yakubovich SB. $L_P$-boundedness of general index transforms. Liet. Mat. Rink.. 2005;45:127-147.
Yakubovich SB. New index transforms with the product of Bessel functions. Integral Transforms and Spec. Functions. 2015;26(12):939-955.
[2011-1] Yakubovich SB, Vieira N. The use of Kontorovich-Lebedev's transform in an analysis of regularized Schrodinger equation .Edit
Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
Yakubovich SB. Some generalizations of the Laplace convolution. Mat. Fiz. Neline\uın. Mekh.. 1992:8-12.
Yakubovich SB. A general class of Voronoi's and Koshliakov-Ramanujan's summation formulas involving $d_k(n)$. Integral Transforms Spec. Funct.. 2011;22:801-821.
[2006-43] Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform .Edit
Yakubovich SB. Integral transformations by the index of Lommel's function. Period. Math. Hungar.. 2003;46:223-233.
Yakubovich SB. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
[2013-9] Yakubovich SB. Abel-Goncharov's polynomials and the Casas-Alvero conjecture .
Yakubovich SB, Tuan VK, Marichev O., Kalla SL. A class of index integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1987;10:105-118.Edit
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.

Pages